STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT HA PSL CUP/CLUS; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Back to Search Results |
| Catalog Number |
2051-2050P |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
11/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.Device not returned.
Event or Problem Description
It was reported that patient's left hip was revised due to all components loosening.Patient was revised to a restoration modular stem construct, stryker head and liner, and trident ii shell.